# SDR ASOA2014082911156

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9, BS 400-400+128 CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000-802, SRM 51-40-11, AND AMM 53-01-11-400-802.
